# SDR 2006UALA01822

- Difficulty date: July 18, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N304UA
- Make and model: Boeing 737322
- Aircraft serial: 23665
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD WITH A NR 1 ENGINE SURGE.
